# SDR SCNA95218

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6516338352
- Condition: Corroded
- Location: Bs 720c-720d
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), STRINGER 27R WAS FOUND TO HAVE LEVEL 2 CORROSION BETWEEN STATION 720C THROUGH 720D.  REMOVED CORRODED SECTION OF STRINGER, FABRICATED AND INSTALLED REPAIR MEMBERS IAW B727, SRM 53-10-01 AND SRM 51-40-04.
